# SDR CALA2025111111103

- Difficulty date: November 11, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N37297
- Make and model: Boeing 737-8
- Aircraft serial: 67612
- Aircraft time: 4,511 hours, 1,555 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLIGHT ATTENDANTS EXPERIENCEED FUMES IN THE CABIN.  ACCOMPLISHED FIM TASK 21-00 TASK 830. OPERATED ALL REQUIRED SYSTEMS, RAN BOTH ENGINES AND OPERATED PACKS. RAN APU AND OPERATED PACK. NO FUMES OR SMELLS NOTED. AIRCRAFT OK FOR SERVICE.
